# SDR DALA13030023753

- Difficulty date: June 14, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 38,378 hours, 14,584 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 793
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO COMPARTMENT FLOORBEAM TEE ANGLE HAS CORROSION STATION 793, RBL 18-21.  REMOVED DAMAGED TEE & INSTALLED  NEW TEE IAW SRM 51-40-02, APPLIED CIC IAW AMM 51-21-91-620-802.
